# SDR 20000911SH034

- Difficulty date: July 27, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA3AD2
- Part serial: 70207704
- Condition: Faulty
- Part time: 158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WILL NOT IDLE UNLESS BOOST PUMP IS ON, MIXTURE TOO LEAN.  SERVO REMOVED AND SENT BACK TO TCM.  (X)
